# SDR UALA2011071303535

- Difficulty date: July 13, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 48,252 hours, 18,671 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: 341203300
- Part serial: 317
- Condition: Worn
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RIGHT ELEVATOR YELLOW ELEVATOR SERVO CONTROL ROD END HAS EXCESSIVE PLAY.  DETERMINATION FOUND TO BE ELEV  REPLACED RIGHT YELLOW SERVO ROD END, OPS CHECK NORMAL.
